×

Found 4,779 Documents (Results 1–100)

Delay differential equations with differentiable solution operators on open domains in \(C((- \infty, 0], \mathbb{R}^n)\) and processes for Volterra integro-differential equations. (English. Russian original) Zbl 07800623

J. Math. Sci., New York 278, No. 2, 264-286 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 483-506 (2021).
MSC:  34Kxx 34-XX 58Cxx
PDFBibTeX XMLCite
Full Text: DOI arXiv

Rothe’s fixed point theorem and the approximate controllability of semilinear heat equation with impulses, delays, and nonlocal conditions. (English. Russian original) Zbl 07789357

J. Math. Sci., New York 276, No. 2, 334-348 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 178, 135-149 (2020).
PDFBibTeX XMLCite
Full Text: DOI

On the method of Lyapunov functionals for a linear first-order Volterra integrodifferential equation with delay on the semiaxis. (English. Russian original) Zbl 1525.45010

Mosc. Univ. Math. Bull. 78, No. 3, 150-152 (2023); translation from Vestn. Mosk. Univ., Ser. I 78, No. 3, 62-64 (2023).
MSC:  45J05 45D05 45M05
PDFBibTeX XMLCite
Full Text: DOI

Richardson method for a diffusion equation with functional delay. (English. Russian original) Zbl 07739097

Proc. Steklov Inst. Math. 321, Suppl. 1, S204-S215 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 2, 133-144 (2023).
MSC:  65-XX 35-XX
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software